# SDR ASOA201708111868

- Difficulty date: August 11, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 34,409 hours, 24,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3180721
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD ANGLE CRACKED AT THE PRESSURE VENT FLAP/LATCH MECHANISM SUPPORT STRUCTURE. REMOVED AND REPLACED ASD ANGLE AT VENT FLAP AREA REF SRM 51-42-06-001-001-A01 AND DRAWING 601319050.
